# SDR BIGA20160531001

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N107BH
- Make and model: Casa C212CC
- Aircraft serial: 192
- Aircraft time: 13,642 hours, 17,182 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Tube
- Part number: 8969631
- Condition: Misaligned
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE PILOT NOTED A LT ENG OIL PRESS FLUCTUATION, THEN DURING CLIMB TO 2000 FT, THEN THE LOW OIL PRESS LIGHT CAME ON & TORQUE FLUCTUATION OCCURRED.  THE PILOT PERFORMED AN INFLIGHT SHUTDOWN & RETURNED.  LANDED WITHOUT INCIDENT.  PERSONNEL FOUND THE OIL TUBE, PN 896963-1, FROM THE BETA MANIFOLD TO THE PROP PITCH CONTROL TO BE MISALIGNED & LEAKING.  THE PART WAS REPLACED WITH A SERVICEABLE TUBE & ADDED 2QTS OF OIL.  GND RUN UP & LEAK CHECKS WERE GOOD.
